MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 5, 13MM; SEE H10

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 5, 13MM; SEE H10
Catalog Number 02-012-44-5013
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Deposits (1809); Failure of Implant (1924); Pain (1994)
Date of Event 08/04/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via a legal notification that a patient who underwent a right knee replacement surgery and was implanted with an optetrak device on (b)(6) 2016, has been advised that his knee replacement has failed and is scheduled to undergo revision surgery on (b)(6) 2022.Upon information and belief, the patient requires revision surgery for issues including but not limited to polyethylene wear, bone loss, osteolysis, instability and/or component loosening.The patient experiences daily pain and discomfort in his knee which limits his activities of daily living and impacts his quality of life.There has been no notification if the patient has been revised as of on (b)(6) 2023.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal / polymer.H6.Investigation results: the pending revision reported may be due to prosthesis wear leading to osteolysis and loosening of implants.However, the prosthesis wear and contributions from implant positioning, instability, and / or patient-related factors to the sequence of events cannot be confirmed as the devices are not available for evaluation and limited clinical information was available at the time of evaluation.These devices are used for treatment not diagnosis.There is no device information provided.There is no other information available.
 
Additional Manufacturer Narrative
H10.D10.Concomitants - product information: 4128361 - 02-012-41-5040 - tray tib 5f/4t knee cmnt trpzdlogic hflex ¿ log8857; 4180293 - 02-010-01-0350 - femur 5 knee rt cmnt post stablogic hflex; 4215572 - 200-02-41 - patella 41mm 3 pg sphrcl optetrak ply sterile stryker simplex hv x 2.The revision reported may have been the result of polyethylene wear, instability, and osteolysis.The extent and root cause of the reported polyethylene wear and osteolysis cannot be determined as the explanted devices were not returned for evaluation and radiographs or photographs were not provided.
 
Additional Manufacturer Narrative
Additional manufacturer narrative- additional information/ b3, b5, d6b, h6.No changes to investigation results.There is no additional information available.
 
Event or Problem Description
Revision operative report- instability of prosthetic knee ¿there was delamination of the polyethylene but no evidence of prosthesis loosening.¿ ¿the patella was also not removed because it [was] well fixed with no evidence of polyethylene wear.¿ per pathology report, ¿scattered small polyethylene particles and small metallic particles are present within the histiocytic infiltrate and the giant cells.¿ the patient tolerated the procedure well and was transferred to the recovery room in stable condition.There is no additional information available.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 5, 13MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key17346693
Report Number1038671-2023-01702
Device Sequence Number6524598
Product Code JWH
UDI-Device Identifier10885862173737
UDI-Public10885862173737
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/04/2022
Device Catalogue Number02-012-44-5013
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2023
Supplement Date Received by Manufacturer04/01/2024
06/06/2024
Initial Report FDA Received Date07/18/2023
Supplement Report FDA Received Date05/06/2024
06/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/06/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale